# SDR CALA2020062901030

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 67,364 hours, 24,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1672 BATTERY CHARGER TEST BUTTON WILL NOT WORK. REPLACED CHARGER REF AMM 33-51-06-960-806 OPS CHECKED GOOD. ACCOMPLISHED THE INSPECTION OF BATTERY CHARGER M1672 INSTALLATION.  REF AMM 33-51-06-960-806.
